NIMUSTAR Cold Tablets

COMPOSITION –

Paracetamol 325 mg + Phenylephrine Hydrochloride 5 mg + Caffeine 30 mg + Diphenhydramine Hydrochloride 25 mg

Paracetamol 

Drug class: NSAIDs

  • A widely used Over-the-counter analgesic and antipyretic.
  • Have a greater efficacy in combination therapy than single-therapy without increasing the rate of complications in case of postoperative pain. 

Phenylephrine Hydrochloride

Drug class: Nasal decongestants

  • Relieves stuffy nose & congestion associated with allergies, hay fever & sinus irritation.

Caffeine 

Drug class: Stimulant of the methylxanthine class

  • Optimum treatment for malaise (uneasiness) associated with Upper respiratory tract Infections. 

Diphenhydramine Hydrochloride

Drug class: Antihistamines

  • The first-generation antihistamine, diphenhydramine inhibits citric acid-induced cough in healthy volunteers.
  • Also classified as an antitussive (cough suppressant) by the FDA inhibits cough reflex sensitivity in acute pathological cough.